Ask a doctor

Swelling 5 Weeks After Vaser Lipo to Abdomen , Is This Normal?

I had Vaser Lipo treatment on my abdomen 5 weeks ago. Every day I get a build-up of fluid on my upper abdomen and it goes all lumpy and wrinkly and looks deformed. I lie down in the evening and gently massage it for a few hours and the swelling completely goes (reduces by an astonishing amount) and the skin looks smoothish again. Then the next day it will happen all over again! Is this normal?? How long will this continue for? Will it ever be normal? I'm becoming rather panicky about it.

Doctor Answers (2)

Post-Vaser lipo seroma

+2

It appears you are dealing with seromas that need more aggresive management by repeated aspiration by your surgeon. In my practice, we manage all of our body contouring and liposculpting patients for 3-4 weeks intensively by examining them for seromas and sometimes they require ultrasound to find the seroma pocket and aspirate it so we are able to get healing and proper contraction. On occasion, patient may need a small dose of corticosteroid injected into a discrete pocket of seroma that has persisted more than a month. You should be seen and followed closely by your surgeon until the seroma is resolved.

 

Brookline Facial Plastic Surgeon
5.0 out of 5 stars 16 reviews

Vaser and seroma

+1

You may very well have a seroma.  You should have your surgeon evaluate you for problems.  Good luck.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...